Hello Doctor, from last 3 months I am experiencing below symptoms. Burpings, stomach burning after eating spicy foods, vomiting sensation when I am laying down and having heavy food, indigestion some times, some times feeling fainted. Due to all above symptoms I am not able to live normally. Please advise is these causes something serious. I really looking forward to have a appointment with you. Thank you...
Like the answers? Chat privately with the doctor of your choice
Hello there I can understand your concern. As of now you can take cap. Pantoprazole and levosulpiride combination once or twice a day half an hour before food. For other symptoms consult a general physician in person for further evaluation and management. Best regards Dr anil kumar jain Bangalore.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.